Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 728481.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Teichmüller curves in genus three and just likely intersections in Gmn × Gan
Authors:Bainbridge, Matt; Habegger, Philipp; Möller, Martin
Language:English
Date of Publication (YYYY-MM-DD):2016
Title of Journal:Publications Mathématiques. Institut DE Hautes Études Scientifiques
Journal Abbrev.:Publ. Math. Inst. Hautes Études Sci.
Volume:124
Start Page:1
End Page:98
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1007/s10240-016-0084-6
URL:https://arxiv.org/abs/1410.6835
URL:http://link.springer.com/article/10.1007%2Fs10240-...
URL:http://www.mpim-bonn.mpg.de/preblob/5548 [MPIM Preprint series 2014-57]
Full Text:
You have privileges to view the following file(s):
Bainbridge_Teichmüller curves_oa_2016.pdf  [740,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.